đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Leader Sinus + Headache Daytime Caplets 24ct

Product image 1

Leader Sinus + Headache Daytime Caplets 24ct

Daytime. Non-Drowsy. Acetaminophen, 325 mg. Phenylephrine HCL, 5 mg. Pain reliever/ fever reducer. Nasal decongestant. Pseudoephedrine-free.
Sinus headache & pressure nasal congestion. Compare to Tylenol sinus + headache active ingredients

$3.09
Leader Sinus + Headache Daytime Caplets 24ct—
$3.09

Product Information

Shipping & Returns

Description

Daytime. Non-Drowsy. Acetaminophen, 325 mg. Phenylephrine HCL, 5 mg. Pain reliever/ fever reducer. Nasal decongestant. Pseudoephedrine-free.
Sinus headache & pressure nasal congestion. Compare to Tylenol sinus + headache active ingredients

Leader Sinus + Headache Daytime Caplets 24ct | Locatel Health & Wellness